# SDR 9901179980

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND ESCAPE PATH EMERGENCY LIGHTING IN FIRST CLASS INOPERATIVE.  REPLACED POWER SUPPLY AT RIGHT SERVICE DOOR, OPERATIONAL CHECK NORMAL.
